It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Yeast Infection Question!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-29-2017, 01:03 PM   #1
    tenebroso
    Newbie
    (female)
     
    tenebroso's Avatar
     
    Join Date: Jan 2017
    Location: Calgary
    Posts: 1
    tenebroso HB User
    Question Yeast Infection Question!

    Hello! TMI probably but just curious if anyone else has had this reaction.

    On Friday (2 days ago) I got diagnosed with a little yeast infection. I opted to use the 3 day Canesten insertable tablets, as per my doctor's recommendation. Everything seemed fine, I had a little burning when I first inserted it, and started to feel some watery discharge coming out. I just assumed it was working and the burning went away in about 20 minutes so I went to sleep. When I woke up this morning though, my underwear were completely soaked with a very thin and watery discharge (Not pee!!). I called a nurse hotline and they said it didn't seem to be anything to worry about and I should just continue the round of treatment, but they'd never heard of that happening before. Just wondering if anyone has had something similar happen???

     
    Sponsors Lightbulb
       
    Old 01-29-2017, 03:25 PM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,159
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Yeast Infection Question!

    It's the medication discharging from your vagina. Very, very, very normal. It doesn't totally stay inside you. Just like semen,it has to run out. Be sure to wear a panty liner while using the meds.

     
    Old 01-30-2017, 11:34 AM   #3
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,199
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Yeast Infection Question!

    You should wear a pad when you insert this medicine...it leaks out even if it is a tablet (suppository) or gel..
    Sounds like that is all that is was...you'll be fine!
    __________________
    RRMS- dx 05

     
    Closed Thread

    Tags
    canesten, yeast infection



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:17 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!